# SDR 2003FA0000223

- Difficulty date: February 19, 2003
- Submitted: March 11, 2003
- Operation: General aviation
- Aircraft: N3222B
- Make and model: Beech 58
- Aircraft serial: TH1977
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 954200154748
- Condition: Misinstalled
- Location: Fuselage
- Part time: 221 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ROW OF RIVETS MISSING FROM LEFT AND RIGHT CHANNELS, FORWARD END TO ANGLE SPLICE.  CHANNELS ARE LOCATED UNDER CABIN FLOOR JUST BEHIND WING AFT SPAR AND SUPPORT FLOOR PANEL.  THE RIVETS ATTACH SPLICE ANGLE RUNNING UNDER AFT SPAR TIEING INTO FORWARD CHANNELS.  RIVET HOLES WERE PRESENT IN BOTH PIECES IN CORRECT LOCATION.  THESE RIVETS ARE PRESENT IN SIMILAR MODELS WITH EARLIER SERIAL NUMBERS.
